# SDR AALA20100226MIA01

- Difficulty date: February 25, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 59,959 hours, 21,118 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: UL37156
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - CAPTAIN REPORTED LOUD NOISE FROM LEFT ENGINE AND VIBRATIONS AT LEFT NUMBER 2 DOOR ON TAKEOFF NO ANOMALIES WITH GAUGES OR AIRCRAFT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE ACOUSTIC PANEL AND ADJUSTED DOOR LATCH AT MID LAV SERVICE DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
